Am a type 2 diabetic,get frequent attacks of vertigo,and a number of times just felt my legs give way and fell,felt as if someone gave me such a blow against the head,takes time to recover,and am terribly tired after such an episode.When sugar levels tested vary from 8 to 15.No warning what so ever.When one recovers I have to go to the toilet,and almost have diarrhoea help would be appreciated.Am currently on Glucophage 850 twice a day.
They have diabetic detection service dogs that can help by sensing changes before you go down. I am not sure who you would contact about that.
Hello. have you looked up the side effects of your medication that you are on? I think you may be eating something or drinking something that is making your blood levels drop and you need to have something sugary to help it rise here in the uk the levels have to be between 5 &10 yours seem very high.maybe you should go and get this checked out.